Facebook Pixel
EmpowHER Guest


By Anonymous June 23, 2014 - 3:45pm
Rate This

My GF usually starts her cycle on the 15/16th of every month... She took Plan B and received her period 1 week later (2 weeks before normal) she went to the doctor which informed that this was due to taking Plan B and her next cycle could be a little late.... she is now 6 days late but she is not feeling any symptoms at all... Could she be pregnant or continue to wait due to the Plan B changing her cycle this month?

Add a Comment1 Comments


Hello Anonymous,

Your girlfriend needs to wait. As her doctor reassured her, changes to the menstrual cycle, such as the period starting later than normal, is a reported side effect of Plan B.


June 23, 2014 - 5:34pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!